# SDR USAA2009012890197

- Difficulty date: January 27, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 61,775 hours, 27,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE1740011
- Part serial: 0234
- Condition: Low Pressure
- Location: L2 Door
- Part time: 53,227 hours, 23,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 296 LAS-SEA - EMERGENCY EQUIPMENT - L2 DOOR ASSIST BOTTLE REQUIRES SERVICING.  MAINTENANCE SERVICED L2 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00-614.
